Preview Mode Links will not work in preview mode

Medgeeks Clinical Review Podcast


Jan 24, 2019

Today, I want to talk about a specific topic, that I've seen about 5 times total in my career:

Ace inhibitor induced angioedema

The first question we should ask is, why do we care (aside from it being fatal)?

Well, many patient's have hypertension, and many of them are placed on an ACE inhibitor. This makes ACE inhibitors the number one cause of drug induced angioedema in the United States.

The most important thing to remember is the pathophysiology. 

Today, we'll do a quick review of...

  • The pathophysiology behind why this occurs
  • Why steroids and antihistamines will NOT help in this situation
  • How our patient will present
  • How long after an ACE is started will angioedema present?
  • Diagnosing ACE induced angioedema
  • Treating and managing your patient

-

Follow us on Instagram here:
https://www.instagram.com/medgeeksinc
-
Check out our course material here:
https://learn.medgeeks.co
-
This podcast should not be used in any legal capacity whatsoever, including but not limited to establishing standard of care in a legal sense or as a basis for expert witness testimony. No guarantee is given regarding the accuracy of any statements or opinions made on the podcast, video, or blog.